Aksenovich,  M. A.,
On conductivity and recognizability of $\pi$-schemes. (Russian)
Metody Diskretn. Anal. 52,  15--21 (1992).

Axenovich,  M., Fon-Der-Flaass,  D., Kostochka,  A.,
On set systems without weak 3-Delta-subsystems.
Discrete Math. 138,   57--62 (1995).

Axenovich,  M.,  Furedi Z.,  Mubayi,  D.
On generalized Ramsey theory: the bipartite case.
J. Combin. Theory Ser. B 79 (2000), no. 1, 66--86

Axenovich,  M.,
A Generalized Ramsey problem.
Discrete Math. 222 (2000), no. 1-3, 247--249.

Axenovich,  M., Kundgen, A.,
On a generalized anti-Ramsey problem.
Combinatorica, 21 (3) (2001), 335--349.

Axenovich,  M.,  Furedi Z.,
Embeddings of graphs in two-irregular graphs.
Journal of Graph Theory, 36 (2001), no. 2, 75--83.

A. Muller,  M. Luban, C. Schroder, R. Modler, P. Kogerler, M. Axenovich,
J. Schnack, P. Canfield, S. Bud'ko, N. Harrison,
Classical and quantum magnetism in giant Keplerate magnetic molecules.
A European Journal of Chemical Physics and Physical Chemistry, vol. 2 (2001),
517--521. Plus cover page 471.
M. Axenovich, M. Luban,
Exact ground state of the classical Heisenberg model for giant molecular magnets.
Phys. Rev. B 63, 100407 (2001)

Axenovich, M.,
On interval numbers of planar graphs.
Congressus Numerantium 159 (2002), 77-94.


Axenovich,  M.,  Furedi Z.,
Exact bounds on the sizes of covering codes.
Designs, Codes and Cryptography,  30 (2003), 21--38.

Axenovich,  M.,
On multiple coverings of a rectangular lattice with balls of constant radius.
Discrete Mathematics, 268 (2003), 31--48.

Axenovich, M.
A note on graph coloring extensions and list colorings.
Electronic Journal of Combinatorics, 10 (2003), no. 1, Note 1, 5 pp. (electronic).

Axenovich, M., Jiang, T.,  Tuza, Zs.,
Local anti-Ramsey numbers of graphs.
Combinatorics, Probability and Computing,   12  (2003), 495-511.

Axenovich, M.,  Fon-der-Flaass D.,
On rainbow arithmetic progressions,
Electronic Journal of Combinatorics, 11 (2004).

Axenovich, M., Jiang, T., Kundgen, A.,
Bipartite anti-Ramsey numbers of cycles and path covers in bipartite graphs.
Journal of Graph Theory, {\bf 47} (2004), 9--28.

Axenovich, M., Jiang T.,
Anti-Ramsey numbers for small complete bipartite graphs.
Ars Combinatoria,   (2004), 311--318.

Axenovich, M., Jamison, R.,
Canonical Pattern Ramsey numbers.

Graphs and Combinatorics, 21  (2) (2005),  145--160.

Axenovich, M., Martin, R.,
Avoiding patterns in matrices via small number of changes.
SIAM journal of Discrete mathematics,  20 (1) (2006),  49--54.

Axenovich, M.
On subgraphs induced by transversals in vertex-partitions of graphs.
Electronic journal of Combinatorics, 13(1) (2006)

Axenovich, M., Martin, R.,
Sub-Ramsey numbers for arithmetic progressions.
Graphs and Combinatorics, 22(3), (2006), 297--309.

Axenovich, M., Martin, R.
On small cycles in a hypercube.
Discrete Mathematics, v.306 (18), (2006), 212--218.

Axenovich, M.,  Martin, R.
On the strong chromatic number of graphs.  
SIAM J. Discrete Mathematics, 20 (2006), no.3, 741--747.

Axenovich, M., Martin, R.
On weighted Ramsey numbers
Austaralaisian Journal of Combinatorics, 38 (2007), 179-194. 

Axenovich, M., Harborth, H., Kemnitz, A.,  Moller, M., Schiermeyer I.,
Rainbows in the hypercube.
Graphs and Combinatorics, 23 (2007)

Axenovich, M., Balogh, J.
Graphs having small number of sizes on induced k-subgraphs.

SIAM J. Discrete Math. 21 (2007), no. 1, 264--272 (electronic).

Axenovich, M., Martin, R., Kezdy, A., 
Editing distance of  graphs. 
Journal of Graph Theory,  58 (2),  (2008), 123-138.

Axenovich, M.,  Manske, J.
On monochromatic homothetic subsets of rectangular grid, Integers, (2008), electronic.   

Axenovich, M., Iverson, P.
Edge-colorings avoiding rainbow and monochromatic subgraphs
Discrete Mathematics,  308 (20), (2008),  4710-4723.

Axenovich, M., Martin R.,
Avoiding rainbow induced subgraphs in vertex colorings.
Electronic Journal of Combinatorics,  15 (1), (2008) 23 pages (electronic).


Axenovich, M.,  Roy, S.
On the structure of minimal winning coalitions in simple voting games.
Social Choice and welfare,  June 2009.

Axenovich, M., Sackett, C.,
Avoiding rainbow induced subgraphs in edge-colorings.
Australaisian Journal of Combinatorics, 44, (2009), 287-296.

Axenovich, M.,
When do three longest paths have a common vertex?
Discrete Mathematics, Algorithms and Applications, I, (2009), 115-120.


Axenovich, M.,  Choi, J.
On colorings avoiding  a rainbow cycle and a fixed monochromatic subgraph.
Electronic Journal of Combinatorics, 17(1).


Axenovich, M., Choi, J.,  A note on monotonicity of mixed Ramsey numbers

Axenovich, M., Manske, J., Martin, M.  Q2-free families in the Boolean lattice

for later papers, see http://www.math.kit.edu/iag/~axenovich/en